Flagyl User Reviews

Flagyl - User Reviews

Flagyl User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Flagyl sorted by most helpful. Patient Discussions FAQs


Comment from: 35-44 (Patient) Published: March 11

Yesterday I posted a review and said I would return with an update on alcohol use. Yesterday was day 7. I skipped my evening dose and had 3 drinks. I did not get violently ill. I did get a little light headed and dizzy (not the usual reaction to alcohol consumption) a couple of hours later. Again, everyone is different, but that was my experience.

Comment from: 13-18 on Treatment for less than 1 month (Patient) Published: February 05

The medication worked but I experienced severe stomach pain & vomitting because I did not listen when I was told to avoid alcoholic beverages. Strongly urge anyone who takes this medication, really to avoid alcoholic beverages.

Comment from: Julia, 45-54 on Treatment for less than 1 month (Patient) Published: October 14

It worked to cure my problem, but the metal taste was almost more than I could bear. I am still tasting metal after being off it more than 2 weeks. I called the pharmacist, who called the mfg. and he told me I get to my Dr. as I could have a fungal infection in my mouth. I will be going next week. Has anyone else had this prolonged side effect???

Comment from: 25-34 on Treatment for 1-6 months (Patient) Published: February 22

look, i have to agree that this medicine tastes terrible (as most uncoated tablets do!) but it's not rocket science. have a large meal and thick beverage- take the pill mid-meal. this will help with any nausea and after taste. as far as drinking, you're not supposed to- but if you know you're going to drink, skip the dose or you will throw it up anyway. i knew i was going out for drinks- so i skipped my night time dose- no big deal. be careful if driving at night- it makes you sleepy.

Comment from: 19-24 on Treatment for less than 1 month (Patient) Published: April 10

Here's what happened. I'm on my 5th day of this treatment (1.5 days left). The first two days I felt better, in the vaginal area. Now, and for the last three days, I've felt itching and stinging when I pee and in the vaginal area in general: much, much LESS comfortable than the nasty tasting pill I take 2wice a day. Even after a good night's sleep and breakfast this moring, I felt dizzy..almost fell down stairs at the University. Some fatigue as well. I hope it gets better at the end and after the treatment is done with.

Related Reading: itching | fatigue

Comment from: barbara, 55-64 on Treatment for less than 1 month (Patient) Published: June 19

Everything that has been said about this drug is true: Nausea; headache; can't sleep; tired; horrible tasting; etc. However my pain went away after 2 days. The price we pay to feel better. My Dr. said this is the strongest medicine for my condition. After my infection is cleared up I will bite the bullet and have the surgery to remove some of my colon with the pouches. I do not want this condition to ever come back and I never want to have to take this medication again.

Related Reading: headache

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: April 24

I found this medicine to be very hard on the stomach so I always took it with food, but still had a little nausea and a slight headache at times. My doctor and my pharmacist warned me that any alcohol concsumption(including mouthwash and cough syrup) with this drug would make me violently ill. I am surprised to see that there's no mention of that in the drug description. Some of the harsh side effects others have described may be do to alcohol interaction.

Related Reading: cough

Comment from: webdiva228, 19-24 on Treatment for less than 1 month (Patient) Published: March 01

Honestly, these pills worked fine for me, no side effects at all. Granted they did leave a HORRIBLE taste in my mouth! But I wanted to comment on here because these reviews almost scared me enough not to take the pills. but i realized everybody reacts differently, and i was gonna give it a shot! personally i experienced no side effects and my problem was cleared up by the fourth day of taking the pills! Good luck to those who plan on taking the pills, hopefully you have as favorable of a result as i had. :)

Comment from: sula, 65-74 on Treatment for less than 1 month (Patient) Published: August 03

I have taken this drug, with Cipro, off and on for over 20 years. Side effects have decreased as I have gotten older. The key to curing the diverticulitis is to "go to bed" for at least a couple of days when you start the med. I did not do this with a recent bout and 2 days after finishing the med. I was back in the Dr. office with divertic. again. Bed rest allows the body to heal. How do you know if you are healed? The Dr. does a white count after 2 days. It is usually down. BUT, do NOT stop the med. Take it the whole 10 days.

Related Reading: Cipro


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD